





			TIMETABLE V1	
		SWS JUNIOR LR5 C	UP (MAXIMUM 28 DRIVERS)	
Start	End		Laps / Minutes	
10:00 17:00		Arrive N Drive and Kart Owners (provisional timin		
17:00	18:00	JUNIOR CUP DRIVERS : SIGN-ON / KART DRAW / • Outdoor Kartdrome Reception • All drivers will be weighed at the sign-on with full rad		
18:00	18:25	MANDATORY DRIVERS BRIEFING		
10.20	10.00	Arrive & Drive (IETAD DDEAK	15 minutes v 2 Cassien	
18:30		Arrive & Drive/IFTAR BREAK	15 minutes x 2 Session	
19:00		Practice/Qualifying	8 Minutes	
19:15		Race 1 tarting grid as per the offical Qualifying result	10 Laps	
19:30		Arrive & Drive	15 minutes	
19:50		Race 2	13 Laps	
19:50	20:05		ers Reverse Grid, followed by 6 <sup>th</sup> - 29 <sup>th</sup> Position Drivers	
20:10	20.25	Arrive & Drive	15 minutes	
	20:45		14 Laps	
			rers Reverse Grid, followed by 11 <sup>th</sup> - 29 <sup>th</sup> Position Drivers	
		PRIZE GIVING AT THE PODIUM		
21:00		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO DETERMINE THE TOP 3 WINNERS (Reg. # 2.4.2.9		
		PROVISIONAL	TIMETABLE V1	
		SWS RT8 SENIOR CUP / MAST	ER CATEGORY (MAXIMUM 35 DRIVERS)	
19:45	20:45	SWS SENIOR_MASTER CUP DRIVERS : SIGN-ON /	KART DRAW / WEIGH-IN	
		• Outdoor Kartdrome Reception		
		• All drivers will be weighed at the sign-on with full rac	cing gear please refer to Reg. # 4.2)	
0:50	21:10	MANDATORY DRIVERS BRIEFING		
21:15	21:25	Practice/Qualifying	8 Minutes	
21:30	21:45	Arrive & Drive	15 minutes	
21:50	22:05	Race 1	12 Laps	
		er the official Qualifying result		
22:15	22:30	Race 2	14 Laps	
			ers Reverse Grid, followed by 6 <sup>th</sup> - 35 <sup>th</sup> Position Drivers	
		Arrive & Drive	15 minutes	
		Race 3	15 Laps	
	23:15	Starting grid as per offical Pace 2 result - Top 10 Drive	are Payarsa Grid, followed by 16 <sup>th</sup> - 35 <sup>th</sup> Position Drivers	
22:35 23:00	23:15	Starting grid as per offical Race 2 result - Top 10 Drive PRIZE GIVING AT THE PODIUM	ers Reverse Grid, followed by 16 <sup>th</sup> - 35 <sup>th</sup> Position Drivers	

Please note that the timetable could be modified before or on the raceday

Track Layouts - Mar 12: The Drop; Mar 19: Monaco Switchback; Mar 26: Reverse Speedway; Apr 2: Reverse International

